A problem of S. M. Nikol'skiĭ for an approximation method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 109-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_2_a10,
author = {L. P. Lebedeva},
title = {A problem of {S.} {M.~Nikol'ski\u{i}} for an approximation method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {109--125},
year = {1961},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_2_a10/}
}
L. P. Lebedeva. A problem of S. M. Nikol'skiĭ for an approximation method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 109-125. http://geodesic.mathdoc.fr/item/IVM_1961_2_a10/